×

Positive periodic solutions of a single species model with feedback regulation and distributed time delay. (English) Zbl 1087.34051

The authors consider the following nonautonomous system modeling the growth of a single species with feedback regulation and distributed time delay \[ \begin{cases} \dot N(t) =r(t)N(t)\big( 1-{1\over K(t)}\int_ 0^ \infty H(s)N(t-s)\,\text{d}s -c(t)u(t)\big),\cr \dot u(t)=-a(t)u(t)+b(t)\int_ 0^ \infty H(s)N^ 2(t-s)\,\text{d}s,\end{cases} \] where \(r,a,b,c\in C[0,\infty)\) are nonnegative \(\omega\)-periodic functions, \(K\in C[0,\infty)\) is a positive \(\omega\)-periodic function (the capacity of the environment), \(\omega>0\) is a constant, \(N(t)\) denotes the density of the species at time \(t\), \(u(t)\) is the regulator, and the kernel \(H(t)>0\) satisfies the conditions \[ \int_ 0^ \infty H(s)s\,\text{ d}s<\infty \quad\text{and}\quad \int_ 0^ \infty H(s)\,\text{ d}s=1. \] For any \(\phi,\psi\in C((-\infty,0],(0,\infty))\), the authors prove the existence of an \(\omega\)-periodic solution \((N,u)\) satisfying the initial value conditions \(N=\phi\) and \(u=\psi\) on \((-\infty,0]\).

MSC:

34K13 Periodic solutions to functional-differential equations
92D25 Population dynamics (general)
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Lalli, B. S.; Zhang, B. G., On a periodic delay population model, Quart. Appl. Math., LII, 35-42 (1994) · Zbl 0788.92022
[2] Fan, M.; Wang, K.; Jiang, D. Q., Existence and global attractivity of positive periodic solutions of periodic \(n\)-species Lotka-Volterra competition systems with several deviating arguments, Math. Biosci., 160, 47-61 (1999) · Zbl 0964.34059
[3] Li, Y. K., Periodic solution of \(n\)-species competition system with time delays, J. Biomath., 12, 1, 1-7 (1997) · Zbl 0891.92027
[4] Kuang, Y., Delay Differential Equations with Applications in Population Dynamics (1993), Academic Press: Academic Press Boston, MA · Zbl 0777.34002
[5] Weng, P. X.; Li, M. L., Existence and global attractivity periodic solution of a model in population dynamics, J. Acta Math. Appl. Sinica, 4, 427-433 (1996)
[6] Gopalsamy, K.; Weng, P. X., Feedbck regulation of logistic growth, Int. J. Math. Math. Sci., 1, 177-192 (1993) · Zbl 0765.34058
[7] Yan, J. R.; Feng, Q. X., Global attractivity and oscillation in a nonlinear delay equation, Nonlinear Anal., 43, 101-108 (2000) · Zbl 0987.34065
[8] Gaines, R. E.; Mawhin, J. L., Coincidence Degree and Nonlinear Differential Equations (1977), Springer Verlag: Springer Verlag Berlin · Zbl 0326.34021
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.